Home › Welcome to the ADDitude Forums › For Parents › Methylphenidate manufacturer changed and it doesn’t seem to work as well. › Reply To: Methylphenidate manufacturer changed and it doesn’t seem to work as well.
So as I write this, I have been up with my son all night who can’t sleep due to the change in his meds because of manufacturer changing. Two months ago, I changed from Walgreens to CVS because it was closer to my house because we moved and I noticed his meds were different looking but thought nothing of it. He is on Concerta and other meds were great. With in a week, noticed such a change…like he wasn’t on anything at all. Not sleeping, afraid of everything, so hyper, moody, such a huge change. Gave it time but that not sleeping became a huge problem. Called his doctor to see if I was crazy noticing a change, called CVS, went to Walgreens and finally someone told me could be the change in manufacturing. I couldn’t keep giving to him because it was horrible…but I had to. Finally I called insurance company and they were so nicely to change date of next refill and I went back to Walgreens and got what he was on before! Yay…and last month great. Now last week went to pick up his perscription, and Walgreens changed manufacturer and I want to cry. Happening all over again:( He was on other meds for a year and it has been so great and now this again. I went back to Walgreens right after I noticed meds different looking last week and she said yes they changed and to come back if I see a change and see what they can do and if can go back and I hate to do that…but I have to go back and ask again. It is so horrible and I get they need to do this, but it’s so hard on my son when he is use to one thing and I can’t keep him on it. School is starting soon and I need him on the ones he has been use to for a year. I can’t have him not sleeping and everything else. It’s so frustrating and I feel terrible for him:( this blog has helped so much because I seriously thought I was crazy this was happening so thank you for that.